Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 14, 2025, 2:51 PM EDT for Calhoun County, Clay County, Early County, Georgia. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2025, 2:51 PM EDT (18:51 UTC)
- Expired
- Jun 14, 2025, 4:41 PM EDT
- In force
- 110 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, GA, Clay County, GA, Early County, GA
The radar
The Ft Rucker radar (KEOX), 56 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 193 kt
- 0-1 km storm-relative helicity
- -361 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.7
The text
As transmitted.
998
WGUS52 KTAE 141851
FFWTAE
GAC037-061-099-142115-
/O.NEW.KTAE.FF.W.0013.250614T1851Z-250614T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
251 PM EDT Sat Jun 14 2025
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northwestern Calhoun County in southwestern Georgia...
Southeastern Clay County in southwestern Georgia...
North Central Early County in southwestern Georgia...
* Until 515 PM EDT.
* At 251 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Blakely, Edison, Bluffton, Colomokee, Harrisons Mill, Ferrell
Crossroads, Kolomoki Mounds Sp, Parksville, Suttons Corner, Early
Co A/p and Moye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3157 8490 3161 8484 3161 8471 3148 8477
3140 8483 3139 8492 3142 8498 3151 8495
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
978
WGUS72 KTAE 142041
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
441 PM EDT Sat Jun 14 2025
GAC037-061-099-142051-
/O.CAN.KTAE.FF.W.0013.000000T0000Z-250614T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun GA-Clay GA-Early GA-
441 PM EDT Sat Jun 14 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CALHOUN,
SOUTHEASTERN CLAY AND NORTH CENTRAL EARLY COUNTIES...
The heavy rain has ended and flooding is no longer expected to pose
a threat.
&&
LAT...LON 3157 8490 3161 8484 3161 8471 3148 8477
3140 8483 3139 8492 3142 8498 3151 8495
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:01 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 14, 2:01 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 201 PM EDT Sat Jun 14 2025 ...New AVIATION... .UPDATE... Issued at 1047 AM EDT Sat Jun 14 2025 The forecast is tracking well with observed weather and the latest guidance, so no updates are needed. && .NEAR TERM... (Today and tonight) Issued at 354 AM EDT Sat Jun 14 2025 Lather, rinse, repeat. The summertime pattern rolls along here on the Gulf Coast. The moist and generally unstable air mass has kept a few showers and even a rumble of thunder going for much of the night near the Emerald Coast. As the sea breeze develops and pushes inland, aided by a weak shortwave over Mississippi, numerous showers and thunderstorms are expected to develop. Storms will begin near the coast this morning, then spread inland through the afternoon and evening. PWATs will be a bit higher today, up to 2 to 2.2 inches across the forecast area. This will lead to a localized heavy rain and minor flooding threat today. Looking at the HREF, there is about a 10% chance that localized spots see 4-6 inches of rain, mainly where training storms occur. DCAPE is not overly impressive today, around 700-800 J/kg for the most part. Thus, a gusty wind threat would likely be relegated to only the strongest storms today. Storms will again fade across land areas after sunset with isolated showers near the coast and offshore later tonight. Highs this afternoon will be in the upper 80s to near 90 with heat index values of 95-105. Lows tonight will be in the mid-70s. && .SHORT TERM AND LONG TERM... (Sunday through Friday) Issued at 354 AM EDT Sat Jun 14 2025 Persistence is the name of the game. The forecast has very minimal changes over the next week as the overall large scale synoptic pattern remains fairly unchanged. Every day will consist of warm and moist days with diurnally driven convection, generally forced around the sea breeze. Coverage is expected to not be as widespread as we've seen the last few days as mid-level dry air from large scale subsidence acts to limit convection. However, this could also lead to gusty winds around any thunderstorms that manage to push through the dry air. Once we get into the end of the week, a quick moving shortwave looks to move across eastern CONUS possibly enhancing PoPs on Thursday and Friday. Beyond Friday the models diverge with the Euro depicting a building ridge over eastern CONUS while the GFS has a deep trough just off the Atlantic Coastline. The latter would put the region under prevailing northwest flow with the potential to see several MCSs. We'll have to wait a few days to get some clarity on what the pattern will end up being, so be sure to check back for updates. Expect daytime highs generally in the 90s with overnight lows generally in the 70s. && .AVIATION... (18Z TAFS) Issued at 200 PM EDT Sat Jun 14 2025 A very moist air mass will remain in place for the next 24 hours, along with light low-level southerly flow. All of the moisture will bring abundant showers and thunderstorms at times. Specifically, the ongoing round will more heavily favor inland terminals (fade away from ECP) through 21z, then storms will weaken and slow decrease in coverage through 02z. A less thundery late evening is in store. Thunder will redevelop near the coast in the hours before sunrise Sunday, then spread onshore around sunrise, then expand inland for the rest of the morning. && .MARINE... Issued at 354 AM EDT Sat Jun 14 2025 Gentle southerly breezes will prevail through next Wednesday, as the strong subtropical high remains anchored south of Bermuda. Showers and thunderstorms will be the main threats to mariners, including strong wind gusts, lightning and waterspouts. && .FIRE WEATHER... Issued at 354 AM EDT Sat Jun 14 2025 Continued daily rounds of showers and thunderstorms remain in the forecast through the next several days. Near and within thunderstorms, frequent lightning and gusty, erratic winds will be possible. Outside of storms, south to southwest transport winds around 10 mph continue each day with generally good dispersions. && .HYDROLOGY... Issued at 354 AM EDT Sat Jun 14 2025 Hydrology concerns over the next 7 days will consist of localized nuisance runoff issues and isolated flash flooding. A typical pattern of summer thunderstorms will persist for the next week. Beneath the core of stronger thunderstorms, intense rainfall rates have potential for localized runoff issues, especially in urban and poor drainage areas. With torrential rain rates, storms that linger over the same area for too long would bring isolated flash flooding. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 74 90 73 91 / 30 80 20 70 Panama City 78 89 76 89 / 30 70 40 60 Dothan 74 90 72 89 / 30 70 20 70 Albany 73 91 72 91 / 30 70 30 60 Valdosta 74 91 73 92 / 30 70 20 60 Cross City 72 91 72 92 / 50 70 30 60 Apalachicola 78 87 77 87 / 50 70 40 50 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Young SHORT TERM...Oliver LONG TERM....Oliver AVIATION...Haner MARINE...Oliver FIRE WEATHER...Young HYDROLOGY...Oliver
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:42 PM EDT | Areal Flood Advisory | TAE | Calhoun, Clay, Early | 9 min |
| Jun 14, 3:43 PM EDT | Special Weather Statement | TAE | Ben Hill, Irwin, Tift | 32 min |
| Jun 14, 3:55 PM EDT | Areal Flood Advisory | TAE | Ben Hill, Irwin, Tift, Turner | 2 hr |
| Jun 14, 4:25 PM EDT | Special Weather Statement | TAE | Berrien, Irwin | 35 min |
| Jun 14, 5:20 PM EDT | Areal Flood Advisory | TAE | Berrien, Irwin, Tift | 115 min |
| Jun 14, 5:49 PM EDT | Areal Flood Advisory | TAE | Miller, Seminole | 116 min |
| Jun 14, 6:20 PM EDT | Areal Flood Advisory | TAE | Berrien, Cook | 115 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.